Loading [MathJax]/jax/output/SVG/config.js
Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Zhurnal Industrial'noi Matematiki, 2012, Volume 15, Number 2, Pages 107–118 (Mi sjim730)  

This article is cited in 13 scientific papers (total in 13 papers)

On the statements and solvability of the problems on the contact of two plates containing rigid inclusions

T. A. Rotanova

Institute of Hydrodynamics SB RAS, Novosibirsk, Russia
References:
Abstract: We consider problems with an unknown boundary about the contact of two elastic plates situated at an angle to each other. Each of the plates contains a rigid inclusion. The lower plate is deformed in its plane, and the upper plate, in the vertical direction. We establish the solvability and the uniqueness of the solutions to the problems. Assuming sufficient smoothness of the solution for various cases of the location of the rigid inclusions, we obtain a differential statement of the problem equivalent to the variational statement. The equilibrium equations of plates are fulfilled in nonsmooth domains, and the boundary conditions have the form of equalities and inequalities. We consider the limit case corresponding to the increase of the rigidity parameter of the lower plate to infinity.
Keywords: variational inequality, rigid inclusion Kirchhoff–Love plate, contact problem.
Received: 17.12.2010
Revised: 29.02.2012
Bibliographic databases:
Document Type: Article
UDC: 517.95
Language: Russian
Citation: T. A. Rotanova, “On the statements and solvability of the problems on the contact of two plates containing rigid inclusions”, Sib. Zh. Ind. Mat., 15:2 (2012), 107–118
Citation in format AMSBIB
\Bibitem{Rot12}
\by T.~A.~Rotanova
\paper On the statements and solvability of the problems on the contact of two plates containing rigid inclusions
\jour Sib. Zh. Ind. Mat.
\yr 2012
\vol 15
\issue 2
\pages 107--118
\mathnet{http://mi.mathnet.ru/sjim730}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3099839}
Linking options:
  • https://www.mathnet.ru/eng/sjim730
  • https://www.mathnet.ru/eng/sjim/v15/i2/p107
  • This publication is cited in the following 13 articles:
    1. I. V. Fankina, “O ravnovesii dvusloinoi konstruktsii s verkhnim sloem, nakryvayuschim vershinu defekta”, Sib. elektron. matem. izv., 17 (2020), 141–160  mathnet  crossref
    2. I. V. Fankina, “O ravnovesii dvusloinoi konstruktsii pri nalichii defekta”, Sib. elektron. matem. izv., 16 (2019), 959–974  mathnet  crossref
    3. E. V. Pyatkina, “Zadacha o skleike dvukh plastin Kirkhgofa–Lyava”, Sib. elektron. matem. izv., 16 (2019), 1351–1374  mathnet  crossref
    4. N. A. Nikolaeva, “On equilibrium of the elastic bodies with cracks crossing thin inclusions”, J. Appl. Industr. Math., 13:4 (2019), 685–697  mathnet  crossref  crossref
    5. I. V. Frankina, “On the equilibrium of a two-layer elastic structure with a crack”, J. Appl. Industr. Math., 13:4 (2019), 629–641  mathnet  crossref  crossref
    6. E. V. Pyatkina, “A contact problem for two plates of the same shape glued along one edge of a crack”, J. Appl. Industr. Math., 12:2 (2018), 334–346  mathnet  crossref  crossref  elib  elib
    7. A. I. Furtsev, “Differentsirovanie funktsionala energii po dline otsloeniya v zadache o kontakte plastiny i balki”, Sib. elektron. matem. izv., 15 (2018), 935–949  mathnet  crossref
    8. A. M. Khludnev, “Equilibrium of an elastic body with closely spaced thin inclusions”, Comput. Math. Math. Phys., 58:10 (2018), 1660–1672  mathnet  crossref  crossref  isi  elib
    9. A. M. Khludnev, “Asymptotics of anisotropic weakly curved inclusions in an elastic body”, J. Appl. Industr. Math., 11:1 (2017), 88–98  mathnet  crossref  crossref  mathscinet  elib
    10. N. V. Neustroeva, N. P. Lazarev, “The derivative of the energy functional in an equilibrium problem for a Timoshenko plate with a crack on the boundary of an elastic inclusion”, J. Appl. Industr. Math., 11:2 (2017), 252–262  mathnet  crossref  crossref  elib
    11. I. V. Frankina, “A contact problem for an elastic plate with a thin rigid inclusion”, J. Appl. Industr. Math., 10:3 (2016), 333–340  mathnet  crossref  crossref  mathscinet  elib
    12. A. M. Khludnev, T. S. Popova, “Ob ierarkhii tonkikh vklyuchenii v uprugikh telakh”, Matematicheskie zametki SVFU, 23:1 (2016), 87–107  mathnet  elib
    13. N. V. Neustroeva, “An equilibrium problem for an elastic plate with an inclined crack on the boundary of a rigid inclusion”, J. Appl. Industr. Math., 9:3 (2015), 402–411  mathnet  crossref  crossref  mathscinet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Сибирский журнал индустриальной математики
    Statistics & downloads:
    Abstract page:353
    Full-text PDF :109
    References:66
    First page:16
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025